# SDR IPXA2025102977740

- Difficulty date: September 27, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,121 hours, 22,634 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: LJ76498
- Part serial: 0708001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBD T/R AFT OF SECOND FROM TOP BLOCKER DOOR HAS A CRACK AT PERFORATED SKIN AREA.    WORK ACCOMPLISHED PER UPS EO: EO-95442-REQ1 AND VT MAE EA 757-7831-27-A4184 REV-.
